Differential and Integral Equations
Volume 17

Exactly two entire positive solutions for a class of nonhomogeneous elliptic equations

On the exact structure of positive solutions of an Ambrosetti-Brezis-Cerami problem and its generalization in one space variable

A note on an exponential semilinear equation of the fourth order

An initial-boundary-value problem for hyperbolic differential-operator equations on a finite interval

On the domains of elliptic operators in $L^1$

  • Alessandra Lunardi and Giorgio Metafune

    Volume 17, 2004, pages 73-97

Singular perturbations for parabolic equations with unbounded coefficients leading to ultraparabolic equations

  • Denis R. Akhmetov, Mikhail M. Lavrentiev, and Renato Spigler

    Volume 17, 2004, pages 99-118

Semilinear elliptic equations with dependence on the gradient via mountain-pass techniques

  • Djairo De Figueiredo, Mario Girardi, and Michele Matzeu

    Volume 17, 2004, pages 119-126

Long-range scattering for nonlinear Schrödinger equations in one and two space dimensions

  • Akihiro Shimomura and Satoshi Tonegawa

    Volume 17, 2004, pages 127-150

Global smooth solutions to a class of one-dimensional hyperbolic problems with boundary damping

  • Ph. Clément, Darmawijoyo, and W. T. van Horssen

    Volume 17, 2004, pages 151-164

The sub-supersolution method and extremal solutions for quasilinear hemivariational inequalities

  • S. Carl, Vy K. Le, and D. Motreanu

    Volume 17, 2004, pages 165-178

Global solutions of the Klein-Gordon-Schrödinger system with rough data

Three-term spectral asymptotics for the perturbed simple pendulum problems

Blow-up for semilinear parabolic problems with nonconstant coefficients

Comparison results for linear parabolic equations in unbounded domains via Gaussian symmetrization

Maximal regularity in $L^p(\Bbb R^N)$ for a class of elliptic operators with unbounded coefficients

  • Giovanni Cupini and Simona Fornaro

    Volume 17, 2004, pages 259-296

On a quasilinear Zakharov system describing laser-plasma interactions

Mathematical remarks on the optimized effective potential problem

  • Adel Ben-Haj-Yedder, Eric Cances, and Claude Le Bris

    Volume 17, 2004, pages 331-368

Multiplicity for a nonlinear fourth-order elliptic equation in Maxwell-Chern-Simons vortex theory

Stability analysis of positive solutions to classes of reaction-diffusion systems

  • Alfonso Castro, Maya Chhetri, and R. Shivaji

    Volume 17, 2004, pages 391-406

Integrated semigroup associated to a linear delay differential equation with impulses

Strongly nonlinear multivalued, periodic problems with maximal monotone terms

  • Evgenia H. Papageorgiou and Nikolaos S. Papageorgiou

    Volume 17, 2004, pages 443-480

Existence of a positive solution to a “semilinear” equation involving Pucci’s operator in a convex domain

Exponential decay of the viscoelastic Euler-Bernoulli equation with a nonlocal dissipation in general domains

  • M. M. Cavalcanti, V. N. Domingos Cavalcanti, and T. F. Ma

    Volume 17, 2004, pages 495-510

On a Penrose-Fife phase-field model with nonhomogeneous Neumann boundary conditions for the temperature

  • Pierluigi Colli, Gianni Gilardi, Elisabetta Rocca, and Giulio Schimperna

    Volume 17, 2004, pages 511-534

Nonstabilizing solutions and grow-up set for a supercritical semilinear diffusion equation

Time-independent estimates and a comparison theorem for a nonlinear integroparabolic equation of the Fokker-Planck type

  • Mikhail M. Lavrentiev and Renato Spigler

    Volume 17, 2004, pages 549-570

Exponential integrability of temperature in the thermistor problem

A note on some inverse problems arising in lubrication theory

Global solvability for systems of nonlinear wave equations with multiple speeds in two space dimensions

Small global solutions for nonlinear Dirac equations

  • Shuji Machihara, Makoto Nakamura, and Tohru Ozawa

    Volume 17, 2004, pages 623-636

Damped wave equation with super critical nonlinearities

  • Nakao Hayashi, Elena I. Kaikina, and Pavel I. Naumkin

    Volume 17, 2004, pages 637-652

Generalized solutions of linear partial differential equations with discontinuous coefficients

Boundary stabilization of wave equations with variable coefficients and memory

On a Paneitz-type equation in six-dimensional domains

  • Hichem Chtioui and Khalil El Mehdi

    Volume 17, 2004, pages 681-696

Schrödinger equation with critical Sobolev exponent

Multiplicity of positive solutions for $N$-Laplace equation in a ball

Asymptotic behavior of the solution to a parabolic ODE system modeling tumour growth

Existence, uniqueness, and regularity of the invariant measure for a class of elliptic degenerate operators

  • Giuseppe Da Prato and Hélène Frankowska

    Volume 17, 2004, pages 737-750

Parabolic stochastic partial differential equations with dynamical boundary conditions

  • Igor Chueshov and Björn Schmalfuss

    Volume 17, 2004, pages 751-780

A reaction-diffusion system on noncoincident spatial domains modeling the circulation of a disease between two host populations

  • W. E. Fitzgibbon, M. Langlais, and J. J. Morgan

    Volume 17, 2004, pages 781-802

Global asymptotic stability for finite-cross-section planar shock profiles of viscous scalar conservation laws

Asymptotic behavior and uniqueness results for boundary blow-up solutions

The sign-changing solutions for singular critical growth semilinear elliptic equations with a weight

Blowup behavior of an equation arising from plane-curves expansion

Square-function estimates for singular integrals and applications to partial differential equations

  • Svitlana Mayboroda and Marius Mitrea

    Volume 17, 2004, pages 873-892

Classical solutions for a multicomponent flow model in porous media

  • Youcef Amirat and Abdelhamid Ziani

    Volume 17, 2004, pages 893-920

Maximum principle and existence of almost-periodic solutions of second-order differential systems

Bifurcation for variational inequalities with strongly indefinite quadratic part

  • Alessandro Groli and Claudio Saccon

    Volume 17, 2004, pages 943-960

Stable solutions on $R^n$ and the primary branch of some non-self-adjoint convex problems

Structure of Dirac matrices and invariants for nonlinear Dirac equations

  • Tohru Ozawa and Kazuyuki Yamauchi

    Volume 17, 2004, pages 971-982

Finite-time blow-up and global solutions for some nonlinear parabolic equations

Fronts on a lattice

  • Lambertus A. Peletier and José Antonio Rodríguez

    Volume 17, 2004, pages 1013-1042

Global and almost-global existence for systems of nonlinear wave equations with different propagation speeds

Optimal well-posedness of the Cauchy problem for evolution equations with $C^N$ coefficients

  • Massimo Cicognani and Ferruccio Colombini

    Volume 17, 2004, pages 1079-1092

Solvability of nonautonomous parabolic variational inequalities in Banach spaces

On a class of degenerate elliptic equations in weighted Hölder spaces

Boundary-control problems with convex cost and dynamic programming in infinite dimension. I. The maximum principle

On a nonhomogeneous bi-layer shallow-water problem: an existence theorem

On the uniqueness of solutions for a semilinear elliptic problem in convex domains

Limit at infinity and nonexistence results for sonic travelling waves in the Gross-Pitaevskii equation

The Cauchy problem for a modified Camassa-Holm equation with analytic initial data

Multiple positive solutions for classes of $p$-Laplacian equations

  • Mythily Ramaswamy and Ratnasingham Shivaji

    Volume 17, 2004, pages 1255-1261

Regularity results for the blow-up time as a function of the initial data

  • Manuela Chaves and Julio D. Rossi

    Volume 17, 2004, pages 1263-1271

Global existence of positive solutions for semilinear parabolic equations in a half-space

On the critical exponent for the Schrödinger equation with a nonlinear boundary condition

Robustness of asymptotic properties of evolution families under perturbations

On the Dirac-Klein-Gordon equations in one space dimension

Strong convergence of the directional derivative of the decreasing rearrangement mapping and related questions

  • J. M. Rakotoson and M. L. Seoane

    Volume 17, 2004, pages 1347-1358

Optimal results for the Brezzi-Pitkäranta approximation of viscous flow problems

  • S. A. Nazarov and M. Specovius-Neugebauer

    Volume 17, 2004, pages 1359-1394

Stabilization of star-shaped networks of strings

  • Kais Ammari and Mohamed Jellouli

    Volume 17, 2004, pages 1395-1410

Maximum decay rate for finite-energy solutions of nonlinear Schrödinger equations

Existence and stability for some partial neutral functional differential equations

  • Rachid Benkhalti and Khalil Ezzinbi

    Volume 17, 2004, pages 1423-1436